Search Results1-7 of  7

  • TSUNODA Kazumasa ID: 9000002938883

    日鋼記念病院麻酔科 (2002 from CiNii)

    Articles in CiNii:12

    • A case of cardiac arrest due to hyperkalemia associated with diabetic ketoacidosis (1996)
    • Utility of Epidural Fentanyl-Morphine Mixture for Intraoperative Hemodynamic Stability and Postoperative Pain Relief in Upper Abdominal Surgery (1997)
    • Current conditions and the challenges of hemodilutional autologous blood trans-fusion in gastroenterological surgery for malignant tumor (2001)
  • TSUNODA Kazumasa ID: 9000252839872

    Department of Anesthesia, Nikkou Memorial Hospital (1991 from CiNii)

    Articles in CiNii:1

    • The effect of pretreatment with magnesium sulfate on muscle fasciculation and hyperkalemia induced with succinylcholine. (1991)
  • TSUNODA Kazumasa ID: 9000252840893

    Department of Anesthesiology, JSW Memorial Hospital (1988 from CiNii)

    Articles in CiNii:1

    • Coronary artery spasm during venipuncture of the internal jugular vein in a patient with raptured abdominal aortic aneurysm. (1988)
  • TSUNODA Kazumasa ID: 9000253302888

    Department of Anesthesia, Nikko Memorial Hospital (1997 from CiNii)

    Articles in CiNii:1

    • Utility of Epidural Fentanyl-Morphine Mixture for Intraoperative Hemodynamic Stability and Postoperative Pain Relief in Upper Abdominal Surgery. (1997)
  • TSUNODA Kazumasa ID: 9000253305460

    Department of Anesthesiology, JSW Memorial Hospital (1987 from CiNii)

    Articles in CiNii:1

    • A case report of epidural anesthesia of a patient with idiopathic thrombocytopenic purpura and bilateral bullae. (1987)
  • Tsunoda Kazumasa ID: 9000253436014

    Department of Anesthesiolosy, Nikkoh Memorial Hospital (1992 from CiNii)

    Articles in CiNii:1

    • Rhabdomyolysis after loss of consciousness due to alcoholic intoxication. (1992)
  • Tsunoda Kazumasa ID: 9000254379817

    <I>Department of Anesthesia, Nikko Memorial Hospital</I> (1996 from CiNii)

    Articles in CiNii:1

    • A case of cardiac arrest due to hyperkalemia associated with diabetic ketoacidosis. (1996)
Page Top